I understand that you are concerned about the treatment of your psychiatric problem. Regarding the medication that you are on, Loxapine is an anti-psychotic medication which is used to treat psychotic disorders like acute psychosis....
Yes, the abdominal or digestive problems COULD be due to the side effects of Paroxetene, an SSRI type of antidepressant that you are being prescribed. It is quite common in the initial stages of treatment but if it is still persistent even after 6 months then you MUST inform your...
welcome to health care magic
Loxapine is an antipsychotic drug and SSRIs are newer antidepressants. There are many other newer antipsychotics these days which are effective with less significant side effects like olanzapine, risperidone, aripiprazole etc.
Acute psychosis consists of...
IT BEGINS FIRST AFTER ABROBLEM WITH MY FRIENDS AND BECOMING ALONE
SYMPTOMS BEGINS AS INSOMNIA CRYING CONCENTRATION LOSS
DISTURBANCE AS TINNITIS I FEEL
FIRST MY PSYCHATRIST WROTE TREPTIZOLE(TRICYCLIC ANTI DEPRESSANT),APXIDONE 1ML(ANTI PSYCHOTIC FOR ONE MONTH ONLY)
AFTER THE END OE THE COURSE IAM FREE OF SYMPTOMS BUT STILL ILOSE MY ENJOYMENT COMPLETLY
AFTER TREATING MY FRIENDS AGAIN(ALTHOUGH ALL BRIBLEM RESOLVES)I HAD ACUTE SYMPTOMS OF DEPRESSIN AGAIN
MY SYCHATRIST WROTE LAMOTRIGINE AND SERTRALINE AND PAROXETINE HYDROCHLORIDE
IAM ON THEM NOW
I ASK YOU IF I CAN RETUNN AGAIN TO MY SELF OR NOT
WHAT CAN YOU CONSULT AND SUGGEST FOR ME
IS ANTI SYCHOTICS IS BENEFIT FOR ME OR NOT
as your problem is treatable so calm down. in my opinion you should take escitalopram 10 mg single tab. it is a better anti depressant.
you are taking lots of drug. just go for the monotherapy. for sleep you can take nitrazepam.
after treatment of three months you will be...
I do not think it the bupropion which is causing the problem, as it is very rare for a drug to cause side effects after 2 weeks.
I have noticed that you are on paroxetine and clonazepam , the cause of your symptoms can be anxiety, may need adjustment of the dose of your antianxiety medicine....
They thought that their symptoms may be secondary to anxiety-stress and prescribed Alprazolam.I agree with them but I think it's necessary to add an...